# SDR CALA2025040303496

- Difficulty date: March 31, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 109,398 hours, 23,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3151
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT STA 522, STR 4L. REPAIRED FUSELAGE SKIN REF SRM 53-00-01-2R-20, SEE NR 002538867 FOR WORK PERFORMED. ISSUE A DIP REF STEP 7 FOR INSPECTION REQUIR EMENTS. ZONE A AS FOLLOWS: INSPECTION THRESHOLD 375000 FLIGHT CY CLES AFTER AIRPLANE DELIVERY OR REPEAT INSPECTION INTERVALS AFTE R THE REPAIR INSTALLATION, WHICHEVER COMES LATER. METHOD: HFEC A ND EXT DVI, 6000 FLIGHT CYCLES, NDT PART 6 51-00-01/ LFEC AND EX T DVI, 3000 FLIGHT CYCLES NDT PART 6, 53-00-06. VERIFIED REPAIR INSTALLATION ACCOMPLISHED ON NR 2538867 REF REF SRM 53-00-01-2R-20 AND REINSPECTION REQUIREMENTS PER STEP 7 OF SRM 53-00-01-2R-20
